# SDR AALA202311279021

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A320*
- Aircraft serial: 6802
- Aircraft time: 24,597 hours, 9,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT THROUGH FL180 THE FLIGHT ATTENDANTS  REPORTED A STRONG DIRTY SOCKS ODOR IN THE CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
